Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 10 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 10 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
A note on an important theorem on normal division algebras
A. A. Albert.
Bull. Amer. Math. Soc. 36 (1930), 649-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562029
A commutation rule in quantum mechanics
Eugene Feenberg.
Bull. Amer. Math. Soc. 36 (1930), 650-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562030
Note on the equivalence of certain properties of abstract sets
R. G. Putnam.
Bull. Amer. Math. Soc. 36 (1930), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562031
On a complete characterization of the set of points of unbounded grade of an arbitrary surface
Henry Blumberg.
Bull. Amer. Math. Soc. 36 (1930), 655-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562032
On the density of the cut points and end points of a continuum
W. L. Ayres.
Bull. Amer. Math. Soc. 36 (1930), 659-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562033
On the generalization of trigonometric identities in arithmetical paraphrasing
H. T. Engstrom.
Bull. Amer. Math. Soc. 36 (1930), 667-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562034
An elementary theorem on matrices
M. H. Ingraham.
Bull. Amer. Math. Soc. 36 (1930), 673-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562035
Problems of the calculus of variations with prescribed transversality conditions
Lincoln La Paz.
Bull. Amer. Math. Soc. 36 (1930), 674-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562036
On surfaces in spaces of four and five dimensions
B. C. Wong.
Bull. Amer. Math. Soc. 36 (1930), 681-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562037
Singular points of functions which satisfy the partial differential equation of the flow of heat
D. V. Widder.
Bull. Amer. Math. Soc. 36 (1930), 687-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562038
On certain doubly infinite systems of curves on a surface
C. H. Rowe.
Bull. Amer. Math. Soc. 36 (1930), 695-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562039
The characteristic roots of a matrix
E. T. Browne.
Bull. Amer. Math. Soc. 36 (1930), 705-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562040
On the reduction of the indefinite binary quadratic forms
J. V. Uspensky.
Bull. Amer. Math. Soc. 36 (1930), 710-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562041
Concerning a set of axioms for the semiquadratic geometry of a three-space
J. L. Dorroh.
Bull. Amer. Math. Soc. 36 (1930), 719-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562042
Certain quinary forms related to the sum of five squares
B. W. Jones.
Bull. Amer. Math. Soc. 36 (1930), 721-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562043
A series of rational surfaces
A. R. Williams.
Bull. Amer. Math. Soc. 36 (1930), 735-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562044
On incomplete numerical functions
J. V. Uspensky.
Bull. Amer. Math. Soc. 36 (1930), 743-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562045
On loci of $( r - 2 )$-spaces incident with curves in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 36 (1930), 755-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562046
The identical equations of the multiplicative function
R. Vaidyanathaswamy.
Bull. Amer. Math. Soc. 36 (1930), 762-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562047
New publications
Bull. Amer. Math. Soc. 36 (1930), 773-776
More Information
Full-text PDF Free Access     Request Permissions